L2-gain analysis of nonlinear systems and nonlinear state-feedback H∞ control

Share/Save/Bookmark

Schaft van der, A.J. (1992) L2-gain analysis of nonlinear systems and nonlinear state-feedback H∞ control. IEEE Transactions on Automatic Control, 37 (6). pp. 770-784. ISSN 0018-9286

[img]
Preview
PDF
1100Kb
Abstract:Previously obtained results on L2-gain analysis of smooth nonlinear systems are unified and extended using an approach based on Hamilton-Jacobi equations and inequalities, and their relation to invariant manifolds of an associated Hamiltonian vector field. On the basis of these results a nonlinear analog is obtained of the simplest part of a state-space approach to linear H∞ control, namely the state feedback H optimal control problem. Furthermore, the relation with H∞ control of the linearized system is dealt with
Item Type:Article
Copyright:©1992 IEEE
Link to this item:http://purl.utwente.nl/publications/29970
Official URL:http://dx.doi.org/10.1109/9.256331
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140604